Current issue - UzMJ

Uzbek Mathematical Journal
UzMJ was founded in 1957. It is coordinated by the V.I.Romanovskiy Institute of Mathematics, Uzbekistan Academy of Sciences
Title
Go to content
2022, Volume 66, Issue 2

 
1. Akhmedov D.M., Atamuradova B.M., Construction of optimal quadrature formulas for Cauchy type singular integrals in the W_2^{(1,0)} (0, 1) space (5-9)
 
2. Allahverdiev B.P., Tuna H., Nonlinear Hahn–Sturm–Liouville problems on infinite intervals (10-21)
 
3. Ayupov SH.A., Kudaybergenov K.K., Allambergenov A.X., Local and 2-local automorphisms on octonion algebras (22-34)
 
4. Boltaev A.A., Initial-boundary problem for 3D system of viscoelasticity (35-44)
 
5. Durdiev U.D., Initial-boundary value problem for the equation of forced vibrations of a beam with the base stiffness coefficient (45-55)
 
6. Formanov Sh.K., Khusanbaev Ya.M., Sirojitdinov A.A., About the central limit theorem without existence assumption of moments (56-65)
 
7. Ismoilov Sh.Sh., Geometry of the Monge - Ampere equation in an isotropic space (66-77)
 
8. Kanunnikov A.L., Galois group of Kummer extension generated by roots of prime numbers (78-85)
 
9. Khadjiev D., Complete systems of invariants of a parametric figure in the n-dimensional Euclidean space  (86-100)
 
10. Lawal Umar, Yusuf Ibrahim and Tafida M., Kabir Hybrid algorithm for solving fixed point problem and generalized mixed equilibrium problems in banach spaces (101-118)
 
11. Madatova F.A., Aliev N.M., Kurbonov O.I., Asymptotics for the eigenvalue of one-particle discrete SchrЁ odinger operator (119-126)
 
12. Mirsaburov M., Allakova SH.I., Problem in unlimited domain for Hellerstedt equation with singular coefficient with Tricomi condition on boundary characteristics and Bitsadze-Samarsky condition on parallel characteristics            (127-134)
 
13. Rahmonov A.A., Bozorov Z.R., Recovering time dependent function for the fractional diffusion equation in a finite domain (135-149)
 
14. Rasulova M.A., Periodic Gibbs measures for the three-state Potts-SOS model on a cayley tree  (150-155)

15. Safarov J., Solution of the integro-differential equation of viscoelasticity in a bounded domain  (156-164)

16. Takhirov J.O., Umirkhonov M.T., On wave solutions of the relaxation transport equation  (165-169)

Uzbek Mathematical Journal
(C) Erkinjon Karimov, 2019
Back to content